# SDR UPS03841410

- Difficulty date: September 11, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N813UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46059
- Aircraft time: 80,221 hours, 26,068 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  AFT FUSELAGE INTERIOR L17 RIGHT CRACKED BETWEEN FS 1768-1776.  REMOVED L-17RT TO FOM, FABBED NEW -35 SPLICE DOUBLER IAW DAC DWG 56493 27, ALODINED AND PRIMED IAW DC8 SRM 51-1-8, LOCATED, DRILLED, DEBURRED, AND INSTALLED NEW LONGERON IAW DC8 SRM 51-1-21 AND 51-1-20D.
